It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Spinal Cord Disorders Message Board


Spinal Cord Disorders Board Index


Just a few comments re migraines. I've had them for decades but when dealing with pain before/after my first ACDF I learned that pain meds can trigger a migraine (dilauded, percocet, vicodin.) In recent years there has been a lot of research about drug induced migraines, especially those that use chronic pain meds including Advil, etc. The latest help seems to be to take a 2 month holiday from all pain meds to break the cycle. Add stress, unconscious jaw clenching, sinusitis, etc. and daily migraines can happen. I've also learned from personal experience that triggers for migraines change over time.

Just thought I would share this as it may not be the physical effects of the surgery itself but rather other things you do related to the pain and recovery of a surgery.

I hope your recovery continues and I wish you only the best!





All times are GMT -7. The time now is 06:43 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!